A1 Journal article (refereed), original research

Infinite photography: New mathematical model for high-resolution images


Open Access publication

Publication Details
Authors: Helin Tapio, Lassas Matti, Siltanen Samuli
Publisher: Springer Verlag (Germany)
Publication year: 2010
Language: English
Related journal or series: Journal of Mathematical Imaging and Vision
Journal name in source: Journal of Mathematical Imaging and Vision
Volume number: 36
Issue number: 2
Start page: 140
End page: 158
Number of pages: 19
ISSN: 0924-9907
eISSN: 1573-7683
JUFO level of this publication: 2
Open Access: Open Access publication

KeywordsBorel measure, Fractal, Halftoning, Image model, Local dimension, Metric space, Monte Carlo, Photons

Last updated on 2020-31-01 at 08:13